EconPapers    
Economics at your fingertips  
 

On the Approximation of Monotone Variational Inequalities in L p Spaces with Probability Measure

Mauro Passacantando () and Fabio Raciti ()
Additional contact information
Mauro Passacantando: Università di Pisa
Fabio Raciti: Università di Catania

A chapter in Nonlinear Analysis and Global Optimization, 2021, pp 403-425 from Springer

Abstract: Abstract In this paper we propose an approximation procedure for a class of monotone variational inequalities in probabilistic Lebesgue spaces. The implementation of the functional approximation in L p, with p > 2, leads to a finite dimensional variational inequality whose structure is different from the one obtained in the case p = 2, already treated in the literature. The proposed computational scheme is applied to the random traffic equilibrium problem with polynomial cost functions.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61732-5_19

Ordering information: This item can be ordered from
http://www.springer.com/9783030617325

DOI: 10.1007/978-3-030-61732-5_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61732-5_19